# SDR SWIA2020021848656

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Puck
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* ATTACHMENT PLATE FOR CARGO NET TIE DOWN AFT OF FS 581 BETWEEN STR22L AND STR23L HAS A SPOT OF CORROSION (MARKED).   (C-CHECK) RO 2/14/2020   REMOVED OUT OF LIMITS PLATE AND INSTALLED NEW FWD CARGO TIE DOWN PLATE MACHINED BRACKET AT FS581 BETWEEN STGR22L AND STGR23L REF BOMBARDIER DWG AND CRJ700 SRM.   COMPLIED WITH SKYWEST TASK CARD.
